zbMATH — the first resource for mathematics

Approximate solutions of stochastic differential delay equations with Markovian switching. (English) Zbl 1098.65005
The Euler-Maruyama method is applied to the approximation of these equations where the coefficients depend on the evolution of an independent finite state space Markov chain. Mean square convergence with order 1/2 is obtained under a global Lipschitz condition. Under a local Lipschitz and linear growth (or bounded moment) condition, mean square convergence still holds true. Under a local Lipschitz condition and an additional Lyapunov condition, convergence in probability is proved. Application is given to stochastic delay Lotka-Volterra equations with Markovian switching.

65C30 Numerical solutions to stochastic differential and integral equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H35 Computational methods for stochastic equations (aspects of stochastic analysis)
65C40 Numerical analysis or methods applied to Markov chains
65L20 Stability and convergence of numerical methods for ordinary differential equations
60J65 Brownian motion
60J22 Computational methods in Markov chains
Full Text: DOI
[1] Anderson, W.J., Continuous-time Markov chains, (1991), Springer Berlin · Zbl 0721.60081
[2] D.J. Higham, X. Mao, A.M. Stuart, Strong convergence of numerical for nonlinear stochastic differential equations, Math Research Report, Strathclyde University, 2001.
[3] Y. Hu, Semi-implicit Euler-Maruyama scheme for stiff stochastic equations, in: H. Koerezlioglu (Ed.), Stochastic Analysis and Related Topics V: The Silvri Workshop, Progress in Probability, vol. 38, Birkhauser, Boston, 1996, pp. 183-202. · Zbl 0848.60057
[4] Ji, Y.; Chizeck, H.J., Controllability, stabilizability and continuous-time Markovian jump linear quadratic control, IEEE trans. automat. control, 35, 777-788, (1990) · Zbl 0714.93060
[5] Kloeden, P.E.; Platen, E., Numerical solution of stochastic differential equations, (1992), Springer Berlin · Zbl 0925.65261
[6] Mao, X., Stochastic differential equations and applications, (1997), Horwood New York · Zbl 0874.60050
[7] Mao, X., Stability of stochastic differential equations with Markovian switching, Stochastic process appl., 79, 45-67, (1999) · Zbl 0962.60043
[8] Mao, X., Numerical solutions of stochastic functional differential equations, LMS J. comput. math., 6, 141-161, (2003) · Zbl 1055.65011
[9] Mao, X.; Marion, G.; Renshaw, E., Convergence of the Euler scheme for a class of stochastic differential equations, Internat. math. J., 1, 1, 9-22, (2002) · Zbl 0987.60068
[10] Mao, X.; Matasov, A.; Piunovskiy, A.B., Stochastic differential delay equations with Markovian switching, Bernoulli, 6, 1, 73-90, (2000) · Zbl 0956.60060
[11] Mariton, M., Jump linear systems in automatic control, (1990), Marcel Dekker New York
[12] Shaikhet, L., Stability of stochastic hereditary systems with Markov switching, Theory of stochastic processes, 2, 18, 180-184, (1996) · Zbl 0939.60049
[13] Skorohod, A.V., Asymptotic methods in the theory of stochastic differential equations, (1989), American Mathematical Society Providence
[14] Yuan, C.; Mao, X., Robust stability and controllability of stochastic differential delay equations with Markovian switching, Automatica, 40, 343-354, (2004) · Zbl 1040.93069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.